# SDR SWAA2024102837068

- Difficulty date: September 12, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N7740A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33927
- Aircraft time: 57,036 hours, 31,366 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB INTERCOSTAL LOCATED BETWEEN STA294.5 TO STA303.9 AND STR16L AT FWD GALLEY AREA 2024-572212<[01] TOOL USED: TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 142811020 DUE DATE 23 JAN 25; P/N P3015GOES00000 S/N 142811019 DUE DATE 23 JAN 25.;[02] REPAIRED WEB INTERCOSTAL LOCATED BETWEEN STA294.5 TO STA303.9 AND STR16L AT FWD GALLEY AREA IAW EA# 24-153-02566-WIP1 AND EA #24-153-02566. SEE INDIVIDUAL SIGNS OFF BELOW.;[03] TASK RII CERTIFIED; COMPLETE.
